# SDR IPXA2022011577877

- Difficulty date: January 14, 2022
- Submitted: January 17, 2022
- Operation: Air carrier
- Aircraft: N159UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0848
- Aircraft time: 21,132 hours, 12,955 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: None
- Condition: None
- Location: Landing Gear
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/ALANDING GEA DELAYED ITS RETRACTION GEAR DOORS OPENED GEAR STILL SHOWED DOWN& LOCKED. GEAR LEVER WAS VERIFIED IN UP DETENT. FIRST OFFICER TOUCHED GEAR LEVER RETRACTION INITIATED THEN NORMAL.REMOVED AND REPLACED LANDING GEAR NORMAL CONTROL MICRO SWITCH UNIT 2GA PER 32-31-11-04-01. OPS NORMAL
